Okay first of all sorry I'm not a woman as this site is for women so my gf and I had sex as usual on Christmas night around 9pm. the condom broke and my penis went straight through the hole and we didn't know until i finished inside her. Before 11pm she had already taken Plan B. Her first day of her last period was 12/11/16 so she was likely ovulating. She had no side effects and now 1/9/17 which is when she is due for her period she is experiencing light bleeding and heavy cramps (she usually has a heavy period). Is this due to plan b effecting her period or is it implantation bleeding? When should i test her for pregnancy?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.